MAUDE Adverse Event Report: SIEMENS HEALTHINEERS AG LUMINOS AGILE MAX; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

SIEMENS HEALTHINEERS AG LUMINOS AGILE MAX; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number 10762472
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/20/2024
Type of Reportable Event Malfunction
Event or Problem Description
Siemens became aware of a malfunction that occurred while operating the luminos agile max system.Based on the provided information, it is understood that the unit would start to tilt when any button on the optigrip or table side control was pressed.With the currently available information, it is assumed that movement stops when the user lets go of the button.No injury was communicated in this case.It is assumed that in worst case a minor to serious injury might be the outcome if the system moves unexpectedly.
 
Additional Manufacturer Narrative
Siemens is conducting a thorough investigation of the reported event.A supplemental report will be submitted if additional information becomes available.
 
Additional Manufacturer Narrative
H3, h6: the reported issue stating that the table is tilting when any button is pressed and the axcs network to xcu drops out intermittently was investigated in detail.The analysis showed that different telegrams were sent frequently.The described dropping out of the xcu was identified as a follow up error.When the xcu is overloaded, it shuts down due to the many and long telegrams from the scu.The first results of the investigation excluded all affected control elements as cause of the problem, but it was found that the telegrams origin from the can participant i/o board d80 (10494668).Therefore, the service technician was instructed to replace the d80 board and to check the grounding.However, the problem remains, and the grounding did not have any deviations.Furthermore, the cable harness from the dit (10306307) was replaced.The investigation of this component did not show any damage or malfunction.Shs internal post market surveillance does not indicate a general problem with the spare part.After the service session at customer site, the issue did not reoccur.This indicates that during trouble shooting, measurements and replacement of parts a connection or contact issue causing the described situation was resolved.No general problem with the system is known.The complaint is closed with this statement and without further measures.

Brand Name
LUMINOS AGILE MAX
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 or
rittigfeld 1
forchheim 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHINEERS AG
siemensstrasse 1
-or- rittigfeld 1
forchheim 91301
GM   91301
Manufacturer Contact
rebecca tudor
40 liberty blvd.
malvern, PA 19355
4843234198
MDR Report Key20125367
Report Number3004977335-2024-00107
Device Sequence Number12633189
Product Code OWB
UDI-Device Identifier04056869009162
UDI-Public(01)04056869009162
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K173639
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10762472
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2024
Supplement Date Received by Manufacturer07/16/2025
Initial Report FDA Received Date09/03/2024
Supplement Report FDA Received Date07/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown